Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 15, NWS Mobile, AL

March 26, 2005Covington County, Alabama; Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2005, 11:49 AM CST for Covington County, Alabama; Okaloosa County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 11:49 AM CST (17:49 UTC)
Expired
Mar 26, 2005, 12:30 PM CST
In force
41 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

Counties Covington County, AL, Okaloosa County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 9:40 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 261750
SVRMOB
ALC039-FLC091-261830-
/O.NEW.KMOB.SV.W.0015.050326T1749Z-050326T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1149 AM CST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA

  A WARNING IS STILL IN EFFECT FOR OKALOOSA COUNTY IN WESTERN FLORIDA

* UNTIL 1230 PM CST

* AT 1147 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BLACKMAN...OR ABOUT 12 MILES NORTHWEST OF CRESTVIEW...AND MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WING BY 1155 AM CST
  FALCO BY NOON CST
  WATKINS BRIDGE AND RED OAK BY 1215 PM CST
  GREEN BAY AND ONYCHA BY 1230 PM CST

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3094 8679 3081 8664 3122 8609 3144 8638

$$
1 follow-up statement
000 
WWUS54 KMOB 261821
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1221 PM CST SAT MAR 26 2005

ALC039-FLC091-261830-
/O.CON.KMOB.SV.W.0015.000000T0000Z-050326T1830Z/
COVINGTON AL-OKALOOSA FL-
1221 PM CST SAT MAR 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 PM CST FOR
NORTHWESTERN OKALOOSA AND COVINGTON COUNTIES...

AT 1217 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RED OAK...OR ABOUT 12 MILES SOUTH OF ANDALUSIA...MOVING
NORTHEAST AT 35 MPH. GOLFBALL SIZED HAIL WAS REPORTED WITH THIS STORM
SOUTH OF ANDALUSIA.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WING AND FALCO BY 1155 AM CST
  WATKINS BRIDGE BY 1210 PM CST
  RED OAK BY 1215 PM CST
  ONYCHA...GREEN BAY AND BABBIE BY 1230 PM CST

LAT...LON 3094 8679 3081 8664 3122 8609 3145 8645

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:00 AM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 26, 10:00 AM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CST SAT MAR 26 2005

.UPDATE...ZONE PACKAGE UPDATE TO REMOVE DENSE FOG ADVISORY AND ADD
SVR TSRA WATCH 86 (IN EFFECT UNTIL 4 PM CDT). FOG HAS LIFTED EARLIER
THAN ORIGINALLY ANTICIPATED. CURRENTLY...WE HAVE A FEW STRONG TO
SEVERE CELLS OFFSHORE. SPEED HAVE BEEN BOUNCING AROUND IN THE 25 TO
35 KNOTS RANGE WITH THE STRONGER CELLS.

16/

*********************** PREVIOUS ************************

&&
.SHORT TERM...(TODAY...TONIGHT AND EARLY SUNDAY) THE LATEST SURFACE
ANALYSIS SHOWS AN AREA OF LOW PRESSURE DEVELOPING OVER SOUTH TEXAS
WITH A WARM FRONT STRETCHING FROM SOUTHEAST TEXAS EASTWARD ACROSS
EXTREME SOUTH MISSISSIPPI...ALABAMA AND GEORGIA. SOUTH OF THE WARM
FRONT AREAS OF DENSE FOG HAVE DEVELOPED THIS MORNING AND WILL LIKELY
PERSIST THRU MID TO LATE MORNING IN MANY AREAS. AS THE FOG AND LOW
CLOUDS GRADUALLY DISSIPATE BY EARLY AFTERNOON...EXPECT THE TEXAS LOW
TO START DRIFTING NORTHEASTWARD AS A STRONG UPPER SHORTWAVE DIGS IN
OVER WEST TEXAS. THE SHORTWAVE CUTS OFF OVER NORTH CENTRAL TEXAS BY
MIDNIGHT TONIGHT WHILE THE ETA AND UKMET AGREE ON TAKING THE SURFACE
LOW INTO SOUTHERN MS BY THE SAME TIME. THE GFS IS A BIT FASTER WITH
THE LOW OVER NORTH MS BY MIDNIGHT. PREFER THE ETA AND UKMET
SOLUTIONS AT THIS TIME. AHEAD OF THE APPROACHING LOWS...EXPECT
SCATTERED STORMS TO DEVELOP OVER THE AREA BY THIS AFTERNOON AS A
VORT MAX EXITS TEXAS AND TRACKS ACROSS THE AREA DURING THE
AFTERNOON. STORMS SHOULD BECOME MORE NUMEROUS THIS EVENING AS THE
SURFACE LOW APPROACHES...PLACING THE AREA DEEP IN THE WARM SECTOR
WITH A STRONG DIFFLUENT JET OVERHEAD. THE ETA SHOWS 1500-2000 CAPES
NOSING INTO THE AREA BY MID AFTERNOON AND DRIFTING EASTWARD OVER THE
WESTERN FLORIDA PANHANDLE DURING THE EVENING. THIS COUPLED WITH A
STRONG DIFFLUENT JET OVERHEAD SUGGESTS THE THREAT OF STRONG STORMS
DEVELOPING OVER THE COASTAL WATERS FROM THIS AFTERNOON THROUGH THE
EVENING AND TRACKING NORTHEASTWARD ACROSS MUCH OF SOUTH ALABAMA AND
THE WESTERN FLORIDA PANHANDLE. ALTHO THIS THREAT CONTINUES AFTER
MIDNIGHT...A SECOND THREAT APPROACHES IN THE FORM OF A SQUALL LINE
DEVELOPING AHEAD OF THE APPROACHING COLD FRONT FROM THE WEST. THE
SQUALL LINE PUSHES ACROSS MAINLY THE SOUTHERN HALF OF THE CWA...TO
INCLUDE THE COASTAL WATERS...DURING THE EARLY SUNDAY MORNING HOURS.
AS FOR SEVERE WEATHER...THE ETA SHOWS BEST INSTABILITIES AND LOW
LEVEL CONVERGENCE OVER THE AREA THIS AFTERNOON...SO COULD SEE A FEW
STORMS PULSE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT THRU THIS EVENING...ALTHO AN ISOLATED TORNADO CANNOT BE RULED
OUT. BEST WIND SHEAR AND INSTABILITIES POOL OVER THE ALABAMA COASTAL
COUNTIES AND THE WESTERN FLORIDA PANHANDLE BY EARLY SUNDAY
MORNING...SO STORMS ASSOCIATED WITH THE SQUALL LINE...AND/OR AHEAD
OF THE SQUALL LINE COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED
TORNADOES BEING THE MAIN THREAT. EXPECT THE SQUALL LINE AND BEST
THREAT OF SEVERE WEATHER TO PUSH EAST OF DESTIN BY NOONISH
SUNDAY...BUT TIMING IS STILL UNCERTAIN.

SUNDAY AFTERNOON AND MONDAY...BY SUNDAY AFTERNOON AND EVENING...
BEHIND THE SQUALL LINE WE SEE A STRONG VORTMAX. SOME SCT TSTMS COULD
FOLLOW WITH SOME SEVERE BUT WE SAY SO WITH SOME APPREHENSION AND A
WARY EYE ON WHAT WILL HAPPEN IN LIGHT OF WHAT THE GFS IS DOING WITH
THIS. THUS FOR THE REMAINING PERIOD 4 THROUGH 5...THE GFS WILL
EVENTUALLY BLEND INTO THE FINAL SOLUTION INTO THE EXTENDED PERIODS.

&&

.EXTENDED...SHOULD BE PRETTY QUIET DURING MOST OF THIS WEEK SAVE
THURSDAY WHEN THE NEXT TROUGH DIGS OVER THE MISSISSIPPI VALLEY AND
SHOWING SIGNS THAT IT WANTS TO INITIALLY NEGATIVELY TILT. AFTER THE
ATTENDANT FRONT PASSES...IT SEEMS TO STRETCH OUT INTO A POSITIVE
TILT TO GET RID OF THE MOMENTUM ANOMALY IT WOULD BRING...AND STALL
OVER THE PIEDMONT. THAT COULD GET US INTO A SOUPY STATIONARY FRONTAL
SITUATION LEAVING US WITH A WET WEEKEND. HOWEVER THAT IS NOT
REFLECTED IN MEX NUMBERS AND THUS WILL NOT APPEAR IN PRODUCTS ISSUED
THIS MORNING. NONETHELESS IT IS SOMETHING TO CONSIDER...AND...IN ANY
CASE...THE GFS WANTS TO COOL THINGS CONSIDERABLY AT THAT POINT.

&&

.MARINE...THE WEAK AREA OF LOW PRESSURE DEVELOPING OVER SOUTH TEXAS
WILL HELP MAINTAIN A LIGHT ONSHORE FLOW TODAY. ONSHORE WINDS AND
SEAS WILL INCREASE A BIT FROM LATE THIS AFTERNOON THROUGH EARLY
SUNDAY MORNING AS THE TEXAS LOW MOVES NORTHEAST INTO CENTRAL
MISSISSIPPI BY SUNDAY MORNING. THE LOW WILL BRING SCATTERED SHOWERS
AND THUNDERSTORMS TO THE AREA BEGINNING THIS AFTERNOON...THEN
BECOMING MORE NUMEROUS THIS EVENING. A SQUALL LINE IS EXPECTED TO
DEVELOP AHEAD OF A COLD FRONT AND MOVE ACROSS THE MARINE WATERS
SUNDAY MORNING WITH NUMEROUS STORMS BRINGING STRONG GUSTY WINDS...
HEAVY DOWNPOURS AND FREQUENT LIGHTNING. AFTER THE SQUALL LINE WOULD
LEAVE SOME SCT TSTMS...A COUPLE OF SEVERE ONES POSSIBLE...BEFORE A
COLD FRONT FOLLOWS AND PUSHES ACROSS THE AREA LATER SUNDAY AFTERNOON
AND EVENING. A STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT AND
CONTINUE THROUGH MIDDAY MONDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE
LATE MONDAY INTO TUESDAY.

&&

.FIRE WEATHER...A WET WEEKEND LEAVES US WITH LITTLE TO REPORT EXCEPT
THAT THE MIN RH COULD GET MARGINAL TUESDAY. INITIAL THINKING IS HIGH
30S BUT THIS CAN CHANGE OVER TIME. NOTHING ELSE OF PARTICULAR
IMPORT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      78  62  77  48 /  40  90  30  10
PENSACOLA   76  66  74  52 /  40  90  50  10
DESTIN      76  66  72  54 /  40  90  60  10
EVERGREEN   81  63  75  49 /  50  90  50  10
WAYNESBORO  81  62  72  46 /  50  90  40  10
CAMDEN      81  62  75  49 /  50  90  50  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY THRU 11 AM ALZ059>064.
FL...DENSE FOG ADVISORY THRU 11 AM FLZ001>006.
MS...NONE.

&&
Hazardous weather outlook, Mar 26, 6:00 AM CST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST SAT MAR 26 2005

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261800-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
600 AM CST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

...A DENSE FOG ADVISORY IS IN EFFECT FOR PORTIONS OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE THIS MORNING...

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FROM THIS
MORNING THROUGH TONIGHT...

AREAS OF DENSE FOG WILL GRADUALLY LIFT BY MID TO LATE MORNING.

SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP OVER THE COASTAL
WATERS THIS MORNING. SOME OF THESE STORMS WILL BEGIN TO PUSH INLAND
OVER SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE DURING THE
MORNING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN
SEVERE WITH THE POTENTIAL FOR STRONG DOWNBURST WINDS AND LARGE HAIL.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA THIS
AFTERNOON AND EVENING AS A STRONG STORM SYSTEM DEVELOPS OVER TEXAS
AND BEGINS TO PUSH EASTWARD. A FEW STORMS COULD BE STRONG TO SEVERE
AS A SERIES OF UPPER LEVEL DISTURBANCES INTERACT WITH INCREASING GULF
MOISTURE AND INSTABILITIES. THESE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL...DAMAGING WINDS AND POSSIBLY ISOLATED TORNADOES.
A BETTER CHANCE OF SEVERE STORMS WILL BE OVERNIGHT AS A SQUALL LINE
IS EXPECTED TO MOVE ACROSS THE REGION EARLY SUNDAY MORNING. STRONG
DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ALONG AND IN
ADVANCE OF THE SQUALL LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

BY MID TO LATE SUNDAY MORNING THE SQUALL LINE OF STRONG TO SEVERE
STORMS IS EXPECTED TO PUSH EAST OF THE AREA. DURING SUNDAY
AFTERNOON...SOME ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP
AS THE STORM SYSTEMS TRACKS ACROSS THE TENNESSEE VALLEY AND DRAGS A
COLD FRONT ACROSS THE AREA LATE SUNDAY AFTERNOON AND EARLY EVENING. A
FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE LARGE HAIL AND
STRONG DOWNBURST WINDS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED SUNDAY AFTERNOON OR EVENING AT THIS TIME.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY NIGHT
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY BE
REQUIRED FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.

In the hours before

Special weather statement, Mar 26, 10:14 AM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1014 AM CST SAT MAR 26 2005

ALZ064-FLZ002-004-006-261715-
LOWER BALDWIN-COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...DESTIN...FORT WALTON BEACH...NAVARRE AND
PENSACOLA...
1014 AM CST SAT MAR 26 2005

...STRONG THUNDERSTORMS ARE BEING DETECTED JUST OFFSHORE OF
BALDWIN...OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES...

AT 1010 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 5 MILES SOUTH OF DESTIN TO 10 MILES SOUTH
OF PALMETTO BEACH...AND MOVING EASTNORTHEAST AT 25 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...GULF
SHORES...ORANGE BEACH...PENSACOLA BEAC...GULF BREEZE AND FORT
WALTON THROUGH 1115 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 20 TO 30 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CST
SATURDAY AFTERNOON FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:45 AM CSTSpecial Marine WarningMOB45 min
Mar 26, 9:26 AM CSTSpecial Marine WarningMOB49 min
Mar 26, 9:41 AM CSTSpecial Marine WarningMOB64 min
Mar 26, 11:02 AM CSTSpecial Marine WarningMOB58 min
Mar 26, 12:26 PM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw49 min
Mar 26, 2:09 PM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile36 min
Mar 26, 2:41 PM CSTSevere Thunderstorm WarningMOBBaldwin, Escambia34 min
Mar 26, 3:15 PM CSTSevere Thunderstorm WarningMOBEscambia45 min
Mar 26, 3:22 PM CSTSevere Thunderstorm WarningMOBMobile, Washington38 min
Mar 26, 3:30 PM CSTSevere Thunderstorm WarningMOBClarke, Wilcox45 min
Mar 26, 3:35 PM CSTSpecial Marine WarningMOB25 min
Mar 26, 3:38 PM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox37 min
Mar 26, 3:54 PM CSTSevere Thunderstorm WarningMOBWashington36 min
Mar 26, 3:57 PM CSTSevere Thunderstorm WarningMOBMonroe, Wilcox33 min
Mar 26, 4:04 PM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia26 min
Mar 26, 4:08 PM CSTSpecial Marine WarningMOB52 min
Mar 26, 4:12 PM CSTSevere Thunderstorm WarningMOBCovington33 min
Mar 26, 4:23 PM CSTSevere Thunderstorm WarningMOBWashington52 min
Mar 26, 4:30 PM CSTSevere Thunderstorm WarningMOBCovington, Escambia45 min
Mar 26, 4:33 PM CSTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox42 min
Mar 26, 4:54 PM CSTSevere Thunderstorm WarningMOBChoctaw36 min
Mar 26, 5:14 PM CSTSpecial Marine WarningMOB31 min
Mar 26, 5:15 PM CSTSevere Thunderstorm WarningMOBCovington30 min
Mar 26, 5:15 PM CSTSevere Thunderstorm WarningMOBButler30 min
Mar 26, 5:28 PM CSTSevere Thunderstorm WarningMOBChoctaw33 min
Mar 26, 5:39 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw36 min
Mar 26, 5:40 PM CSTSevere Thunderstorm WarningMOBCovington20 min
Mar 26, 5:45 PM CSTSpecial Marine WarningMOB30 min
Mar 26, 10:36 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa39 min
Mar 26, 11:11 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa64 min
Mar 26, 4:40 PM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa50 min
Mar 26, 5:27 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.